Over the past year, I have been experiencing periods where my left side of my face will become numb and tingly similar to when you get a novacaine shot at the dentist. Also my ear feels like there is something in there that is affecting my hearing.I had my sinuses checked and my ENT said they were fine. Recently the symptons have started to come more frequently. The new sympton is the tip of my nose gets really cold and sometimes my ear. Also, my vision in my left eye gets a litte fuzzy and feels different from my right eye. Sometimes I get shooting pains across my left brow (comes from temple and goes to middle of face). It doesn't last long but sometimes the symptons start after that. I have high blood pressure and am not currently on medication. Last week, it happened in my left jaw. Other than that I am extremely tired, kind of like I have a flu.
My friends are driving me nuts to go to a doctor. I hate to waste anyone's time if is just related to stress or anxiety. Any ideas on what this might be.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.